# SDR CA051222004

- Difficulty date: December 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 9,895 hours
- Engine: Pwa PT6A60A
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 10111007315
- Condition: Corroded
- Location: Lt Wing
- Part time: 9,736 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IN FOR 5 YR WING BOLT REPLACEMENT AND MAIN SPAR LWR FITTING VISUAL INSPECT.  LWR FWD LT WING BOLT DIFFICULT TO REMOVE AND UPON REMOVAL MODERATE CORROSION WAS OBSERVED IN BOLT BORES.  LOOKING AT BOLT BORES FROM FRONT, GREATEST CORROSION APPEARED TO BE AFT AIRFRAME LUG AND AFT WING LUG.  MILD CORROSION NOTED IN FWD AIRFRAME LUG.  NDT WAS CARRIED OUT ON LUG W/NO CRACKS FOUND.  ALL OTHER BOLTS WERE SERVICEABLE.  RAYTHEON WAS CONTACTED FOR ASSESSMENT OF DAMAGE FOUND AND FOLLOWING SEVERAL DELAYS APPROVED A/C FOR LIMITED RETURN TO SERV UNDER REPAIR ORDER NUMBER FR-KA-01836 REV 1.  THIS TEMP REPAIR WAS APPROVED FOR 250 HRS OR NINE WEEKS AT WHICH POINT A PERMANENT REPAIR MUST BE CARRIED OUT.  PERMANENT REPAIR ENTAIL
